# SDR CA990707006

- Difficulty date: June 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Boot
- Part number: 8022523
- Condition: Shorted
- Location: Prop Deice
- Part time: 4,952 hours
- Component: Hamstd, SFA13N1ROA
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OVERHEATING OF PROPELLER BLADE DEICE BOOT EVIDENT.  BOOT AND RELAY REPLACED FOR THE HEATER CONTROL NR 3061-K4PN KC-D4N.
